# SDR SWIA202265830

- Difficulty date: May 9, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N204SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000626
- Aircraft time: 14,242 hours, 8,021 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH BEAM FR 86 - FR 89     (C-CHECK RO 5/27/2022)    REMOVED AND REPLACED OUT OF LIMITS RH BEAM FR86-FR89 WITH NEW BEAM AS REQUIRED. REF SRM 51-40-08 SEE CONTINUATION CARD ITEMS 1-7 FOR WORK ACCOMPLISHED.OEM PART AND DOESN'T EFFECT WEIGHT AND BALANCE PN170-65669-004
